# SDR UALA2010121304541

- Difficulty date: December 11, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,196 hours, 10,586 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: EA90G97600U
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS MSG.  DUE TO REPORTS OF RUDDER RATIO MSG, PLEASE ACCOMPLISH FIM. START FROM BLOCK 1 AND ADDRESS ANY PROBLEMS. ACCOMPLISHED FIM. FOUND HYD SWITCH FAULT DISPLAYED.  REPLACED LT PRESS SWITCH S27 IAW MM, OPS CHECK GOOD.
